Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 21 de abril de 2024
  

Uniformly countably additive families of measures and group invariant measures.

Título inglés Uniformly countably additive families of measures and group invariant measures.
Título español Familias de medidas, aditivas uniforme y contablemente, y medidas invariantes en un grupo.
Autor/es Rodríguez-Salinas, Baltasar
Organización Dep. Anál. Mat. Fac. Mat. Univ. Complut. Madrid, Madrid, España
Revista 0010-0757
Publicación 1998, 49 (1): 97-111, 22 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The extension of finitely additive measures that are invariant under a group permutations or mappings has already been widely studied. We have dealt with this problem previously from the point of view of Hahn-Banach's theorem and von Neumann's measurable groups theory. In this paper we construct countably additive measures from a close point of view, different to that of Haar's Measure Theory.
Clasificación UNESCO 120217
Palabras clave español Teoría de la medida ; Grupo de invariancias ; Adición ; Uniformidad ; Permutaciones ; Mapas
Código MathReviews MR1629754
Código Z-Math Zbl 0943.28018
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es